# SDR SWAA2021101829848

- Difficulty date: October 14, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737
- Aircraft serial: 30602
- Aircraft time: 71,765 hours, 42,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 194E PNL HAS DENT WITH CRACK ; / [01] ACCOMPLISH EA 21-153-03041 ASSIGNED AS A SUBTASK.; [02] C/W EA 21-0153-03041
